Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 10, 2015Newton County, Rockdale County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 10, 2015, 8:10 PM EDT for Newton County, Rockdale County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 8:10 PM EDT (00:10 UTC)
Expired
Apr 10, 2015, 8:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

Counties Newton County, GA, Rockdale County, GA

The radar

The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WWUS82 KFFC 110010
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT FRI APR 10 2015
 
GAZ046-048-110045-
NEWTON GA-ROCKDALE GA-
810 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NEWTON AND
ROCKDALE COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CONYERS...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS NEWTON AND EAST ROCKDALE COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...
NEWBORN...MANSFIELD...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...OAK HILL...ALMON...ROCKY PLAINS...MAGNET...STARRSVILLE...
MILSTEAD AND BRICK STORE.

LAT...LON 3365 8410 3371 8407 3371 8386 3365 8376
      3364 8373 3362 8369 3357 8368 3351 8369
      3349 8367 3348 8369 3350 8371 3349 8371
      3346 8376 3352 8406 3353 8404 3353 8406
      3354 8405 3357 8411
TIME...MOT...LOC 0009Z 276DEG 28KT 3362 8402 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 8:07 PM EDT, 3 minutes earlier.

Area forecast discussion, Apr 10, 8:07 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT FRI APR 10 2015

.UPDATE...
QUICK ADJUSTMENT TO RAISE POPS AND THUNDER CHANCE BASED ON
PROGRESSION OF SCATTERED STORMS AND LINE OF DEVELOPMENT ON
BACKSIDE OF PREVIOUS RAIN AHEAD OF FRONT PUSHING THROUGH ATLANTA
METRO IN LAST FEW HOURS. HAVE POPS GREATLY DIMINISHING FROM NW
BEHIND. SHOULD STILL SEE SOME SHOWER AND THUNDERSTORM DEVELOPMENT
INTO THE EVENING PUSHING INTO CENTRAL GA...THOUGH SVR POTENTIAL
DIMINISHING WITH LOSS OF DAYTIME HEATING. CANNOT RULE OUT A FEW
MORE STRONG CELLS HOWEVER...GIVEN RECENT TRENDS. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 342 PM EDT FRI APR 10 2015/

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
DRIER AIRMASS POISED TO ENTER THE NORTHWEST CORNER OF THE STATE AT
THIS TIME...HOWEVER AMPLE MOISTURE REMAINS IN PLACE AHEAD OF THE
FRONT AND TEMPERATURES ACROSS NORTH GEORGIA HAVE SEEN AT LEAST A BIT
OF A RECOVERY FROM EARLIER PRECIPITATION. BETTER CHANCES FOR THUNDER
THE REST OF THE AFTERNOON AND INTO THE EVENING REMAIN ACROSS CENTRAL
GEORGIA WHERE INSTABILITY HAS MANAGED TO REACH MODERATE LEVELS.
SBCAPE 1000-1500J/KG WITH MUCAPE 1000-2000J/KG ACROSS CENTRAL
GEORGIA IS MORE THAN AMPLE FOR A FEW STRONG TO MARGINALLY SEVERE
STORMS. SHEAR REMAINS WEAK BUT NOT ALTOGETHER LACKING...AND I DO NOT
ANTICIPATE ANY WIDESPREAD TORNADO THREAT. INSTABILITY EBBS SOMEWHAT
ACROSS CENTRAL GEORGIA OVERNIGHT AND ACTIVITY ALONG AND AHEAD OF THE
FRONT IS EXPECTED TO WEAKEN AND BECOME LESS WIDESPREAD THROUGH THAT
PERIOD. FRONT WASHES OUT ALONG OR SOUTH OF THE FORECAST AREA
SATURDAY WITH DIMINISHING PRECIPITATION CHANCES CONFINED TO THE
EXTREME SOUTHERN FRINGES OF THE AREA. DRY CONDITIONS EXPECTED
AREAWIDE BY LATE IN THE DAY SATURDAY THROUGH SATURDAY NIGHT AS
RELATIVE DRY HIGH PRESSURE BUILDS INTO THE STATE.

20

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
STILL SOME DISCREPANCIES BETWEEN THE ECMWF AND GFS IN THE LONG
TERM. ECMWF LIFTS THE MOISTURE BACK NORTH ON SUNDAY WHILE THE GFS
KEEPS IT SOUTH OF THE CWA. HAVE COMPROMISED IN THE MIDDLE WITH
PUSHING SOME PRECIP BACK INTO THE SOUTHERN PORTIONS OF CENTRAL
GEORGIA. BY MONDAY THOUGH...AN UPPER LEVEL LOW TRACKS ACROSS TX
AND THE FLOW ACROSS THE SE BECOMES SW...WITH PLENTY OF GULF
MOISTURE BEING PUMPED INTO THE CWA. THERE ARE A FEW SHORTWAVES IN
THE FLOW THAT MOVE THROUGH EARLY IN THE WEEK AND THIS IS ONE OF
THE TIMES THE MODELS ARE ACTUALLY IN AGREEMENT WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS THROUGH MID WEEK. DISCREPANCIES RETURN
MORE FOR LATE IN THE WEEK WITH THE GFS MUCH QUICKER TO CLEAR OUT
THE LATE WEEK FRONT THAN THE ECMWF. FOR NOW...HAVE TRENDED TOWARDS
THE ECMWF WITH LEAVING CHANCE POPS IN THE FORECAST.

11

&&

.AVIATION...
00Z UPDATE...
LINE OF STORMS HAVING RECENTLY PUSHED ACROSS KATL AND NEARBY
SITES WITH SOME TSRA POTENTIAL LINGERING INTO THIS EVENING FOR
OTHER SITES EAST AND SOUTH...BUT PRECIP SHOULD COME TO END OF KMCN
AND KCSG BY 04-05Z. SOME REDUCED CIGS NEAR MVFR SHOULD LINGER ON
AS WELL INTO OVERNIGHT FOR SOUTHERN SITES AND BRIEFLY REDUCED
VSBYS IN ANY PRECIP AREAS. OTHERWISE FRONT AND DRIER AIR PUSHING
IN FROM NW SHOULD ALLOW FOR MORE IMPROVED VFR CONDITIONS NEAR KATL
OVERNIGHT /AROUND 4-5 KFT/...WHILE OTHER SITES COULD HAVE MORNING
FOG AND CIG/VSBY REDUCTION IN MVFR /POSSIBLY LOWER/ FROM ABOUT
08-14Z. WINDS GENERALLY WEST TO NW AT 6-8 KTS BECOMING NE AFTER
ABOUT 18Z SATURDAY ALONG WITH CLEARING CONDITIONS DURING THE DAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CIGS/VSBYS OVERNIGHT AND NE WIND SHIFT TIMING SATURDAY.
HIGH ON ALL ELSE.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  75  53  76 /  80   5   5   5
ATLANTA         54  75  55  75 /  70   5   5   5
BLAIRSVILLE     46  71  46  70 /  20   5   0   5
CARTERSVILLE    50  75  50  75 /  50   5   5   5
COLUMBUS        60  79  58  78 /  80  10   5  30
GAINESVILLE     53  73  53  73 /  60   5   5   5
MACON           61  78  56  78 /  80  10   5  20
ROME            49  74  49  76 /  20   5   0   5
PEACHTREE CITY  54  76  53  75 /  80   5   5  10
VIDALIA         66  77  58  78 /  80  50   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20/BAKER
LONG TERM....11
AVIATION...BAKER
Hazardous weather outlook, Apr 10, 12:23 PM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT FRI APR 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA THIS AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS
OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE
REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING
WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR
SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM
LAGRANGE TO ATHENS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY
AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 10, 7:39 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT FRI APR 10 2015

GAZ033-044-045-055-110000-
DE KALB GA-CLAYTON GA-SOUTH FULTON GA-NORTH FULTON GA-
739 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
35 MPH WINDS IN DE KALB...CLAYTON...SOUTH FULTON AND NORTH FULTON
COUNTIES UNTIL 800 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTHEAST OF HARTSFIELD JACKSON AIRPORT...
MOVING EAST AT 20 MPH.

RAINFALL AMOUNTS BETWEEN 0.5 TO 1 INCHES CAN BE EXPECTED ACROSS DE
KALB...CLAYTON...SOUTH FULTON AND NORTH FULTON COUNTIES... INCLUDING
AREAS AROUND ATLANTA...EAST POINT...FOREST PARK...COLLEGE
PARK...MORROW... HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT...CONLEY...FORT GILLEM...REX...ELLENWOOD AND GRESHAM PARK.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION.

LAT...LON 3370 8444 3368 8419 3364 8419 3365 8422
      3363 8423 3363 8424 3365 8425 3365 8428
      3363 8426 3361 8426 3360 8424 3357 8427
      3361 8449
TIME...MOT...LOC 2337Z 279DEG 19KT 3364 8437
Special weather statement, Apr 10, 7:41 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT FRI APR 10 2015

GAZ033-044-045-055-110000-
DE KALB GA-CLAYTON GA-SOUTH FULTON GA-NORTH FULTON GA-
741 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
35 MPH WINDS IN SOUTHERN DEKALB...NORTHERN CLAYTON...SOUTHERN FULTON
COUNTIES UNTIL 800 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTHEAST OF HARTSFIELD JACKSON AIRPORT...
MOVING EAST AT 20 MPH.

RAINFALL AMOUNTS BETWEEN ONE HALF AND 1 INCHES CAN BE EXPECETED
INCLUDING AREAS AROUND ATLANTA...EAST POINT...FOREST PARK...COLLEGE
PARK...MORROW... HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON
AIRPORT...CONLEY...FORT GILLEM...REX...ELLENWOOD AND GRESHAM PARK.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. SLOW DOWN AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION.

LAT...LON 3370 8444 3368 8419 3364 8419 3365 8422
      3363 8423 3363 8424 3365 8425 3365 8428
      3363 8426 3361 8426 3360 8424 3357 8427
      3361 8449
TIME...MOT...LOC 2337Z 279DEG 19KT 3364 8437
Local storm report, Apr 10, 7:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     TSTM WND DMG     NORTH DRUID HILLS       33.82N  84.31W
04/10/2015                   DEKALB             GA   PUBLIC

            PUBLIC REPORTED 5 TREES DOWN NEAR THE INTERSECTION OF
            CLAIRMONT ROAD NE AND BRIARCLIFF ROAD NE.... JUST NORTH
            OF NORTH DRUID HILLS. PEA TO MARBLE SIZE HAIL WAS ALSO
            REPORTED.

&&

EVENT NUMBER FFC1500197

KOVACIK
Local storm report, Apr 10, 7:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             DECATUR                 33.78N  84.30W
04/10/2015  M1.00 INCH       DEKALB             GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL FELL FOR
            APPROXIMATELY 5 MINUTES IN THE DECATUR AREA.

&&

EVENT NUMBER FFC1500198

KOVACIK
Special weather statement, Apr 10, 7:50 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT FRI APR 10 2015

GAZ045-046-057-110015-
DE KALB GA-HENRY GA-ROCKDALE GA-
750 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN... PEA SIZED HAIL AND
40 MPH WINDS IN DE KALB...HENRY AND ROCKDALE COUNTIES UNTIL 815 PM
EDT...

AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR STOCKBRIDGE...OR 9 MILES NORTHEAST OF
JONESBORO...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH...HEAVY RAIN AND SMALL HAIL ARE LIKELY WITH
THIS STORM AS THIS STORM MOVES ACROSS PARTS OF DE KALB...HENRY AND
ROCKDALE COUNTIES THROUGH 815 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CONYERS...STOCKBRIDGE...LITHONIA...GEORGIA INTERNATIONAL HORSE
PARK...LAKEVIEW ESTATES...SNAPFINGER...ARABIA MOUNTAIN...MAGNET...
HIDDEN VALLEY PARK...MILSTEAD...PANOLA MOUNTAIN STATE PARK...
RICHARDSON PARK...KELLEYTOWN...PANTHERSVILLE AND REDAN.

LAT...LON 3371 8429 3373 8392 3371 8391 3371 8393
      3369 8392 3365 8393 3352 8405 3352 8404
      3350 8404 3355 8427 3356 8426 3358 8426
      3360 8424 3361 8426 3363 8426 3365 8429
TIME...MOT...LOC 2349Z 273DEG 19KT 3363 8424
Special weather statement, Apr 10, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT FRI APR 10 2015

GAZ046-048-110045-
NEWTON GA-ROCKDALE GA-
810 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN NEWTON AND
ROCKDALE COUNTIES UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CONYERS...AND MOVING EAST AT 35 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS NEWTON AND EAST ROCKDALE COUNTIES THROUGH 845 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...
NEWBORN...MANSFIELD...GEORGIA INTERNATIONAL HORSE PARK...LAKEVIEW
ESTATES...OAK HILL...ALMON...ROCKY PLAINS...MAGNET...STARRSVILLE...
MILSTEAD AND BRICK STORE.

LAT...LON 3365 8410 3371 8407 3371 8386 3365 8376
      3364 8373 3362 8369 3357 8368 3351 8369
      3349 8367 3348 8369 3350 8371 3349 8371
      3346 8376 3352 8406 3353 8404 3353 8406
      3354 8405 3357 8411
TIME...MOT...LOC 0009Z 276DEG 28KT 3362 8402

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.